Pfaff's method (I): The Mills-Robbins-Rumsey determinant

Research output: Contribution to journalArticle

8 Scopus citations

Abstract

A new evaluation of (formula presented) is provided. The method of proof is inspired by the work of Pfaff. The proof hinges on the summation of many new balanced 5F4 hypergeometric series.

Original languageEnglish (US)
Pages (from-to)43-60
Number of pages18
JournalDiscrete Mathematics
Volume193
Issue number1-3
DOIs
Publication statusPublished - Nov 28 1998

    Fingerprint

All Science Journal Classification (ASJC) codes

  • Theoretical Computer Science
  • Discrete Mathematics and Combinatorics

Cite this